# SDR QR9R2024111200001

- Difficulty date: November 12, 2024
- Submitted: November 12, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723979779
- Aircraft time: 4,319 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081072
- Part serial: P3109
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AFTER ADVANCING TWIST GRIPS TO FLIGHT, ENG 2 DC VOLTAGE SHOWED 28.2 FLICKERING TO 28.0. AFTER TURNING ON THE LANDING LIGHT, ENG2 DC VOLTAGE STABILZED AT 28.0. AVIONICS PERFORMED A GENERATOR RESET WITH NO EFFECT. TWIST GRIPS WERE ROTATED TO IDLE AND DC VOLTAGE DROPPED TO 27.8 ON ENG2. SHUTDOWN PERFORMED WITH NO GEN AMPS SPIKE. REMOVED AND REPLACED STARTER GENERATOR IAW AMM 24-30-00, 4-2.
